# SDR UPS04842154

- Difficulty date: February 29, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B0097
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT ACCESSORY COMPT STA 1560 STR 33L CRACKED.  REMOVED LONGERON SECTION FS 1490-1550, REC'D NEW LONG LOCATED AND DRILLED IAW DC8 SRM 51-1-20D, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, REMOVED 2EA LONG SPLICES, FOUND CRACKS REC'D NEW LONG SPLICES, LOCATED AND DRILLED IAW DC8 SRM 51-1-20D.  INSTALLED LONG AND SPLICES IAW DC8 SRM 51-1-20D.
